# SDR SWAA2022040478015

- Difficulty date: February 25, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER FWD CORNER EXTERNAL SKIN IS CRACKED APPROX. .300 AS MARKED. 124-035 / [01] PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH: 0.750';[OUT AS PER SRM 51-40-02;[15] CONTINUE DRILLING REPAIR DOUBLERS AT AFT CARGO DOOR CUTOUT AS PER SRM 51-40-02;[16] CONTINUED DRILLING REPAIR AT AFT CARGO DOOR LOWER FWD EXTERIOR SKIN AS PER BOEING SRM 53-00-01-2R-21 AND EA #22-153-00684-WIP3;[17] ACCOMPLISHED FABRICATION OF REPAIRS PARTS. MATERIAL RECEIVED P/N. 2024-T3 0.080'; P.O.#1761929; 2024-T3 0.160' P.O.#1761913 AND 2024-T3 0.100' P.O.# 1745608 AND LOCATED AND DRILLED REPAIR PARTS IAW SRM-53-00-01-2R-21. REPAIR 21 TABLE 201; AND 22-153-00684-WIP3 AFT CARGO DOOR CUT OUT.;[22] TREATED AND PRIMED REPAIR PARTS AND FUSELAGE; AS PER REF.SRM-53-00-01-2R-21;[23] MIX TIME FOR BMS 5-95. 06:30 AM.  APLICATION TIME FOR BMS-5-95 SEALAN 6:45.  COMPLETED INSTALLATION OF COUNTERSINK REPAIR WASHER AS PER 51-40-08.;[29] COMPLETED INSTALLATION OF ALL FASTERNERS RELATED TO AFT CARGO EXTERNAL SKIN REPAIR IN REF SRM 51-40-02;[30] FINALIZED SKIN REPAIR AT AFT CARGO DOOR CUTOUT FORWARD LOWER CORNER IN REF 22-153-00684 WIP1 TO WIP4 AND SRM 51-40-02;[36] REMOVED ACCESS PANEL 142KW TO ACCESS REPAIR REF B737 SRM 51-40-02;[37] OK TO CLOSE PANEL 142KW.;[38] ISSUED SUMMARY EA 22-153-00684;[39] INSTALLED SIDE WALL PANEL 142KW AS PER B737-700 SRM 51-40-02;[40] PERFORMED EA 22-153-00684.;[41] VERIFIED STEPS 39 AND 40.
